# SDR UALA2010072602659

- Difficulty date: July 24, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 79,617 hours, 9,775 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Wing-Body
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING-BODY FAIRING 193BL IS DELAMINATED DUE TO TIRE TREAD DURING TAKEOFF.   ROUTED PANELS TO SHOP 273.  REMOVED AND REPLACED R21009-R21012.  SECURED PANEL.
